# SDR JYD2002F00001

- Difficulty date: December 6, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N157AC
- Make and model: Skrsky S64F
- Aircraft serial: 64065
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: 643520026012
- Part serial: 33
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 1,296 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS WERE FOUND IN LWR SUPPT E MODEL MN GEARBOX WAS REMOVED FROM SERVICE FOR O/H IN1995.  IN DECEMBER OF 2001, SUPPT WAS MACHINED TO REMOVE CORROSION.  AFTER MACHINING, CRACK WAS VISUALLY DETECTED IN MOUNTING LUG HOLE NR 4 AS INSTALLED ON AC.  FLUORESCENT PENETRANT INSP VERIFIED THIS WHILE DETECTING 2 ADDITIONAL CRACKS IN MOUNTING LUG HOLE NR 1 AND NR 4, FOR A TOTAL OF 3 CRACKS.  LONGEST CRACK WAS .750 INCH STARTING FROM BOTTOM (MATING) SURFACE EXTENDING AT A 45 DEGREE ANGLE THROUGH 45 DEGREE CHAMFER AND UP INTO WALL OF.9730 DIA MOUNTING HOLE.  NOTE: 12 MOUNTING HOLES EXIST.  HOLES ARE FOR BOLTS WHICH ATTACH THE MN GEARBOX TO AIRFRAME.  NO PROBABLE CAUSE DETERMINED AT THIS TIME.
